# SDR ASOA2014112411722

- Difficulty date: November 18, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 28,970 hours, 26,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHTED FLOOR-LEVEL EXIT SIGN AT RT EMERGENCY EXIT INOPERATIVE.  R & R INVERTER IAW AMM 33-51-07.  SYSTEM OPS CHECKED GOOD.  NO FURTHER ACTION.
